# SDR CALA2021012800097

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 69,515 hours, 23,884 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A40017
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SURFACE OF LT WING AT BBL 70.85, OUTBOARD OF T-CHORD FASTNER 10-3.  SPT L/P 5866413.  ACCOMPLISHED ALL REWORK, IAW ECRA 5725-01069.  NO FURTHER ACTION REQUIRED.  SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U 354653, DATE 1/27/2021 INSPECTION ACCOMPLISHED.
